Wen-Xiu Ma

Mathematics and Statistics
University of South Florida
E-mail: mawx@cas.usf.edu
Page: http://www.cas.usf.edu/~mawx

Fields of interest:

Integrable system, soliton theory, symbolic and numerical computation

Recent Publications:

Title: A class of third-order nonlinear evolution equations admitting invariant subspaces and associated reductions
Author(s): Ye, Yujian; Ma, Wen-Xiu; Shen, Shoufeng; et al.
Source: Journal of Nonlinear Mathematical Physics Volume: 21 Issue: 1 Pages: 132-148 Published: MAR 2014
Times Cited: 0
DOI: 10.1080/14029251.2014.894726

Title: Extended transformed rational function method and applications to complexiton solutions
Author(s): Zhang, Huiqun; Ma, Wen-Xiu
Source: Applied Mathematics and Computation Volume: 230 Pages: 509-515 Published: MAR 1 2014
Times Cited: 2
DOI: 10.1016/j.amc.2013.12.156

3. Title: A Block Matrix Loop Algebra and Bi-Integrable Couplings of the Dirac Equations
Author(s): Ma, Wen-Xiu; Zhang, Huiqun; Meng, Jinghan
Source: East Asian Journal on Applied Mathematics Volume: 3 Issue: 3 Pages: 171-189 Published: AUG 2013
Times Cited: 3
DOI: 10.4208/eajam.250613.260713a

4. Title: A soliton hierarchy associated with so(3, R)
Author(s): Ma, Wen-Xiu
Source: Applied Mathematics and Computation Volume: 220 Pages: 117-122 Published: SEP 1 2013
Times Cited: 19
DOI: 10.1016/j.amc.2013.04.062

5. Title: A spectral problem based on so(3, R) and its associated commuting soliton equations
Author(s): Ma, Wen-Xiu
Source: Journal of Mathematical Physics Volume: 54 Issue: 10 Published: OCT 2013
Times Cited: 14
DOI: 10.1063/1.4826104

Author(s): Ma, Wen-Xiu
Source: Reports on Mathematical Physics Volume: 72 Issue: 1 Pages: 41-56 Published: AUG 2013
Times Cited: 24

7. Title: Double sub-equation method for complexiton solutions of nonlinear partial differential equations
Author(s): Chen, Huai-Tang; Yang, Shu-Huan; Ma, Wen-Xiu
Source: Applied Mathematics and Computation Volume: 219 Issue: 9 Pages: 4775-4781 Published: JAN 1 2013
Times Cited: 2
DOI: 10.1016/j.amc.2012.10.094

8. Title: Hamiltonian Tri-Integrable Couplings of the AKNS Hierarchy
Author(s): Meng Jing-Han; Ma Wen-Xiu
Source: Communications in Theoretical Physics Volume: 59 Issue: 4 Pages: 385-392 Published: APR 2013
Times Cited: 4
DOI: 10.1088/0253-6102/59/4/01

9. Title: Hirota bilinear equations with linear subspaces of hyperbolic and trigonometric function solutions
Author(s): Zheng, Hong-Chan; Ma, Wen-Xiu; Gu, Xiang
Source: Applied Mathematics and Computation Volume: 220 Pages: 226-234 Published: SEP 1 2013
Times Cited: 4
DOI: 10.1016/j.amc.2013.06.019

10. Title: New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Kaup-Kupershmidt Equations
Author(s): Bhrawy, A. H.; Biswas, Anjan; Javidi, M.; et al.
Source: Results in Mathematics Volume: 63 Issue: 1-2 Pages: 675-686 Published: FEB 2013
Times Cited: 9
DOI: 10.1007/s00025-011-0225-7